# SDR UPS04842422

- Difficulty date: May 4, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1 LT WING LE UPPER RIB IS CRACKED AT XFS 641.   NDT VERIFIED CRACK TERMINATES AT FASTENER HOLE, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-2-0 FIG 2
